# SDR SWAA2025021884799

- Difficulty date: January 9, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED BS233 WL175 8' ABOVE S-24R MARKED<[01] REPAIRED EGPR SURROUND DOUBLER AT BS233 WL175 8' ABOVE S-24R IAW SRM 53-10-15-2R-4 REPAIR 4 PARG 4(A-M) FIG. 204 SHT.(3-4);[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
